# SDR 06FDEA03597

- Difficulty date: October 9, 2006
- Submitted: October 9, 2006
- Operation: Air carrier
- Aircraft: N285FE
- Make and model: Boeing 727-200
- Aircraft serial: 22622
- Aircraft time: 40,849 hours, 24,997 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Bs 636
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIOR CABIN, MCD CUTOUT RESTRAINT WEB SKIN IS CHAFED AT BS 636, WL 289.  EVALUATED CHAFFED AREA ON MCD RESTRAINT WEB SKIN AT BS 636 WL 289 FOUND WEB   SKIN TO BE OUT OF LIMITS. REMOVED DAMAGED AREA AND FABRICATED REPAIR PARTS AND ALODINED, PRIMED AND INSTALLED AT BS 636 WL 289 IAW SRM 51-40-2 AND REINSTALLED LT SIDE WALL SUPPORT FRAME BS 620-680 IAW SRM 51-30-2.
